# SDR WX0A2024111132213

- Difficulty date: November 7, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N208NV
- Make and model: Airbus A320-214
- Aircraft serial: 5640
- Aircraft time: 24,086 hours, 15,170 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FLASH LIGHT ON FA SEAT ON FWD ENTRANCE INOP. / R&R NEW FLASHLIGHT IN FWD F/A JUMPSEAT. IAW LOPA DRAWING #A2250014L03. THIS CLEARS MEL 25-60-08-A CAT C MDDR# 202718. M353 PLACARD REMOVED"
